# SDR C2XA07RI086

- Difficulty date: September 25, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 15,465 hours, 11,925 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Electronic Unit
- Part number: 355022002MOD2
- Part serial: 1504
- Condition: Unreliable
- Location: Mlg Door
- Part time: 15,465 hours, 11,925 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2296 - EWR - CREW REPORTED THAT NOSE GEAR DOORS OPENED UN-COMMANDED AT 3000 FT AND 210 KNOTS.  EWR MX REMOVED AND REPLACED LGEU IAW EMB145 AMM 32-32-01 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
